# SDR RAAA97B2001

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 94-07-08 INSPECTION, FOUND RT LOWER TORQUE BOX UPPER CHORD CRACKED AT BS 1263.  REPAIRED PER S/B 727-53-129 AND DWG NR 65-C-27136.
